# SDR USAA051021

- Difficulty date: August 17, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N742US
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Engine: Cfmint CFM565B6
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347217220390
- Condition: Corroded
- Location: Fr 67-68
- Part time: 15,033 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S1 - BEAM, 1 INCH X 1 INCH, CORROSION; LEVEL 1; TASK JA-260-53500 BETWEEN FR 67 AND FR 68 AT Y115MM.  REPLACED BEAM IAW TYPE REP.  (K)
